# SDR QXEA9800394

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD EMERGENCY EXIT LIGHTS INOP.  RELAMPED EXIT LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
